# SDR YENA20090421037

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 21,153 hours, 7,415 cycles
- Engine: Iae V2527A5
- Engine time: 23,369 hours, 4,944 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 772292
- Part serial: 0438
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 21,153 hours, 7,415 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

FLT 754, CUN-JFK, DURING TAKEOFF AT 500FT NR 2 ENG VIBRATION FOLLOWED BY IDG 2 LOW OIL N1 VIBRATION SHOWED 3.6 AFTER IDG DISCONNECTED, AIR TURNBACK TO CUN.  REMOVED AND REPLACED NR 2 IDG IAW AMM 24-21-51, OPS AND LEAK CHECK GOOD.  N1 VIBRATION WITHIN LIMITS IAW AMM 71-000-00-02, A/C OK FOR SERVICE.
